# SDR 2001UALA00327

- Difficulty date: March 22, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 64,435 hours, 17,450 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 58,462 hours, 15,409 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Valve
- Part number: 7765555
- Part serial: A1286
- Condition: Out Of Rig
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, A
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL NR 2 ENG ON T/O. MAX EGT 815 DEG C.  FLAMES OBSERVED BY TOWER PERSONNEL. REDUCED TO IDLE POWER, RTF.  *S/D*  ENGINE WAS REPLACED DUE TO OVERTEMP.  DURING ENGINE PRE-REPAIR RUN, FOUND ENGINE VANE BLEED CONTROL (EVBC) WAS OUT OF TRIM.  EVBC WILL BE OVERHAULED.
